# SDR SWAA2020090413350

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 59,710 hours, 35,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR HAS TOO MUCH GIRT SHOWING.  REPOSITIONED FWD SERVICE DOOR ESCAPE SLIDE IN HOUSING.  DOOR/GIRT BAR OPERATIONS CHECK GOOD PER AMM 25-66-01.
